Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 88, NWS Denver/Boulder, CO

June 7, 2015Arapahoe County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 7, 2015, 8:24 PM MDT for Arapahoe County, Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2015, 8:24 PM MDT (02:24 UTC)
Expired
Jun 7, 2015, 9:00 PM MDT
In force
36 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Arapahoe County, CO

The radar

The Denver radar (KFTG), 41 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 2.4 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
2569 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

561 
WUUS55 KBOU 080224
SVRBOU
COC005-080300-
/O.NEW.KBOU.SV.W.0088.150608T0224Z-150608T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
824 PM MDT SUN JUN 7 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ARAPAHOE COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 900 PM MDT

* AT 823 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEER
  TRAIL...OR 33 MILES NORTHWEST OF LIMON...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DEER TRAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3957 10423 3973 10418 3973 10391 3957 10397
TIME...MOT...LOC 0223Z 285DEG 17KT 3964 10409 

HAIL...<.75IN
WIND...60MPH

$$

RPK
2 follow-up statements
934 
WWUS55 KBOU 080235
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
835 PM MDT SUN JUN 7 2015

COC005-080300-
/O.CON.KBOU.SV.W.0088.000000T0000Z-150608T0300Z/
ARAPAHOE CO-
835 PM MDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR EASTERN ARAPAHOE COUNTY...

AT 835 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEER TRAIL...
OR 29 MILES NORTHWEST OF LIMON...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DEER TRAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3957 10423 3973 10418 3973 10391 3957 10397
TIME...MOT...LOC 0235Z 287DEG 21KT 3962 10400 

HAIL...<.75IN
WIND...60MPH

$$

RPK
628 
WWUS55 KBOU 080251
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
851 PM MDT SUN JUN 7 2015

COC005-080300-
/O.EXP.KBOU.SV.W.0088.000000T0000Z-150608T0300Z/
ARAPAHOE CO-
851 PM MDT SUN JUN 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ARAPAHOE COUNTY WILL
EXPIRE AT 900 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3957 10423 3973 10418 3973 10391 3957 10397
TIME...MOT...LOC 0249Z 285DEG 17KT 3962 10400 

$$

RPK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 8:03 PM MDT, 21 minutes earlier.

Area forecast discussion, Jun 7, 8:03 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
803 PM MDT SUN JUN 7 2015

.UPDATE...
ISSUED AT 759 PM MDT SUN JUN 7 2015

LINE OF CONVECTION IS SLOWLY MOVING ESE AND LOOKS LIKE ANY
ADDITIONAL ACTIVITY WILL STAY SOUTH OF A DENVER TO AKRON LINE THRU
THE REST OF THE EVENING.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 159 PM MDT SUN JUN 7 2015

FOR THE REST OF THIS AFTERNOON THE TWO MAIN T-STORM CLUSTERS...ONE
UP ALONG THE COLORADO/WYOMING BORDER CENTERED IN NRN WELD
COUNTY...THE OTHER OVER THE PALMER DIVIDE CENTERED ON CENTRAL
ELBERT COUNTY HAVE SHOWN ONLY MARGINAL INTENSIFICATION OVER THE
PAST HOUR OR TWO. WHEREAS THE SINGLE STORM CELL THAT HAS DROPPED
SOUTHEAST OVER SEDGWICK COUNTY HAS SHOWN THE BEST PROMISE FOR
GROWTH AND THE POSSIBILITY FOR HAIL AND BRIEF INTENSE RAINFALL.
FURTHER STRENGTHENING OF THIS CELL IS EXPECTED OVER THE NEXT HOUR
OR SO AS IT TRACKS SOUTHEAST ALONG A LOW-LEVEL INSTABILITY/SHEAR
AXIS. OTHERWISE MOST OF THE STORMS OUT THERE NOW SHOULD DISSIPATE
BY MID-EVENING AS DRIER AIR CONTINUES TO FILTER DOWN FROM
WYOMING. WITH DRYING UNDERWAY...THE CHANCE OF ANY FOG FORMING
LATE NIGHT APPEARS NEGLIGIBLE. LOW TEMPERATURES TONIGHT NEAR
AVERAGE FOR THE DATE.

ON MONDAY...A MUCH DRIER NORTHWEST FLOW ALOFT WILL SIGNIFICANTLY
REDUCE THE CHANCE OF SHOWERS/T-STORMS ACROSS THE ENTIRE CWA. MID-
LEVEL SUBSIDENCE AND DOWNSLOPE FLOW OFF THE FRONT RANGE SHOULD
KEEP STORMS CHANCES ON THE PLAINS TO A MINIMUM. WHEREAS LINGERING
LOW-LEVEL MOISTURE AND STEEPER LAPSE RATES THE RESULT OF STRONG
SOLAR HEATING SHOULD MANAGE TO PRODUCE ISOLATED TO SCATTERED
THUNDERSTORMS IN THE HIGH COUNTRY BY AFTERNOON. WITH THE PW
DROPPING...THE RISK OF HEAVY RAINFALL WILL BE LOW. HIGHS ON
MONDAY WILL BE NEAR AVERAGE FOR THIS TIME OF YEAR.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 159 PM MDT SUN JUN 7 2015

THE DRYING AND WARMING TREND WILL CONTINUE THROUGH TUESDAY AS
THE RIDGE OF HIGH PRESSURE BUILDS OVER COLORADO. THERE WILL STILL BE
JUST ENOUGH INSTABILITY AND MOISTURE FOR AN ISOLATED STORM OVER
THE MOUNTAINS BUT THE PLAINS LOOK DRY. TEMPERATURES OVER EASTERN
COLORADO WILL WARM WELL INTO THE 80S AS TUESDAY LOOKS TO BE THE
WARMEST DAY OF THE WEEK.

THIS WILL CHANGE ON WEDNESDAY AS THE RIDGE ALOFT SHIFTS EAST OF
COLORADO WITH AN INCREASING SOUTHWEST FLOW ALOFT. THE LOW PRESSURE
TROF OFF CALIFORNIA COAST WILL BEGIN TO ADVECT DEEPER MOISTURE
INTO COLORADO DURING LATER ON WEDNESDAY AS PW VALUES AGAIN CLOSE
IN AROUND AN INCH. THE THREAT OF STRONG STORMS AND HEAVY RAINFALL
WILL AGAIN INCREASE IN THIS PATTERN AND WILL ONLY ENHANCE THE
FLOOD THREAT ACROSS SWOLLEN RIVERS AND STREAMS. THE LOW PRESSURE
AREA GRADUALLY WEAKENS WITH TIME BUT STILL A WEAK LOW OVER
COLORADO THROUGH FRIDAY. PERIODS WITH BEST CHANCE OF RAIN WILL BE
FROM LATE WEDNESDAY THROUGH FRIDAY. HOWEVER WITH THE WEAK FLOW
THROUGH THE WEEKEND MAY NOT BE ALL THAT MUCH DRYING...ESPECIALLY
IN REGARDS TO THE WETTER EUROPEAN SOLUTION.

&&

.AVIATION...(FOR THE TAFS THROUGH 06Z MONDAY EVENING)
ISSUED AT 759 PM MDT SUN JUN 7 2015

TSTMS ARE MOVING AWAY FROM DIA BUT MAY AFFECT APA FOR ANOTHER
HOUR. ONCE THE CURRENT ACTIVITY CLEARS OUT IT DOESN'T LOOK LIKE
THERE WILL BE ANY ADDITIONAL DEVELOPMENT OVERNIGHT. WINDS WILL
GRADUALLY BECOME DRAINAGE BY 04Z.

&&

.HYDROLOGY...
ISSUED AT 159 PM MDT SUN JUN 7 2015

REGARDING SPECIFIC RIVERS AND STREAMS IN NORTH CENTRAL AND
NORTHEAST COLORADO...THE SOUTH PLATTE RIVER NEAR BALZAC IS NO
LONGER UNDER A FLOOD WARNING...AND WITH THE RIVER CONTINUING TO
LOWER AT THIS POINT...A FLOOD ADVISORY HAS BEEN ISSUED FOR
BALZAC. OTHERWISE THE SOUTH PLATTE RIVER ACROSS WELD AND MORGAN
COUNTIES REMAINS UNDER A FLOOD WARNING FOR MINOR FLOODING. THE
CACHE LA POUDRE NEAR GREELEY AND SOUTH BOULDER CREEK NEAR ELDORADO
SPRINGS ALSO REMAIN UNDER WARNINGS...ALTHOUGH SOUTH BOULDER CREEK
HAS REMAINED JUST BELOW FLOOD STAGE. CACHE LA POUDRE AT THE CANYON
MOUTH REMAINS UNDER AN ADVISORY...WHILE MANY OTHER STREAMS
INCLUDING BEAR CREEK THROUGH EVERGREEN AND MORRISON AND THE BIG
THOMPSON THROUGH ESTES PARK CONTINUE TO RUN HIGH. WITH SNOWMELT
INCREASING AGAIN AS TEMPERATURES WARM...MANY STREAMS INCLUDING
CLEAR CREEK...ST VRAIN...MIDDLE BOULDER CREEK...AND THE SOUTH
PLATTE AT SOUTH PLATTE WILL SEE FURTHER RISES.

RAINFALL FROM PASSING T-STORMS LATE THIS AFTERNOON AND EARLY THIS
EVENING COULD DROP A QUARTER TO ONE HALF INCH OF RAIN IN UNDER AN
HOUR...POSSIBLY RESULTING IN MINOR RISES ON SOME OF STREAMS AND
RIVERS MENTIONED ABOVE. HOWEVER THE RISK OF HEAVY RAINFALL
DECREASES SUBSTANTIALLY TONIGHT AND MONDAY DUE TO A MUCH DRIER
ATMOSPHERE.

OUTLOOK: CHANCES OF STORMS WILL INCREASE AGAIN BY LATE WEDNESDAY
AFTERNOON THROUGH THE END OF THE WEEK AS MOISTURE INCREASES AGAIN
AHEAD OF AN UPPER LEVEL DISTURBANCE. STORMS COUPLED WITH SNOW MELT
WILL RESULT IN CONTINUED RISES IN STREAMS AND RIVERS ACROSS
NORTHERN COLORADO.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...RPK
SHORT TERM...BAKER
LONG TERM...ENTREKIN
AVIATION...RPK
HYDROLOGY...BAKER/ENTREKIN
Hazardous weather outlook, Jun 7, 11:29 AM MDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1129 AM MDT SUN JUN 7 2015

COZ030>051-081730-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1129 AM MDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE LIKELY TO FORM AGAIN OVER MUCH OF THE
OUTLOOK AREA THIS AFTERNOON THROUGH EARLY THIS EVENING WITH THE
AIRMASS BECOMING UNSTABLE AS MOISTURE FLOWS UP FROM SOUTHERN
COLORADO. STORMS ARE LIKELY TO BE MORE NUMEROUS OVER THE SOUTHERN
FRONT RANGE MOUNTAINS AND FOOTHILLS...THE SOUTH PARK AREA...AND
OVER THE HIGHER TERRAIN OF THE PALMER DIVIDE LATER TODAY WHERE
CONDITIONS WILL BE MORE MOIST AND UNSTABLE. THERE MAY BE SUFFICIENT
INSTABILITY AND WIND SHEAR TO SUPPORT THE DEVELOPMENT OF A FEW
SEVERE STORMS ANYWHERE ON THE PLAINS...BUT MORE SO ALONG THE
PALMER DIVIDE FROM ELBERT COUNTY EASTWARD ACROSS SOUTHERN
WASHINGTON...EASTERN ARAPAHOE AND LINCOLN COUNTIES. LARGE HAIL
AND DAMAGING OUTFLOW WINDS WILL BE THE PRIMARY THREATS...ALONG
WITH LOCALLY HEAVY RAINFALL. THE STRONGER STORMS WILL BE CAPABLE
OF PRODUCING 1 TO 1.5 INCHES OF RAIN IN UNDER AN HOUR...WHICH
WOULD PRODUCE MINOR STREET...CULVERT AND LOWLAND FLOODING.

RIVER AND STREAM LEVELS WILL CONTINUE TO RUN HIGH WITH GENERALLY
MINOR LOWLAND FLOODING ALONG THE SOUTH PLATTE AND CACHE LA POUDRE
RIVERS...AS WELL AS SOUTH BOULDER CREEK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS
...MAINLY IN THE HIGH COUNTY ON MONDAY AS THE AIRMASS OVER THE
FORECAST AREA DRIES OUT. TUESDAY IS DRY AND WARM...WITH ONLY A
SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS IN THE
MOUNTAINS.

BY LATE WEDNEDAY CONTINUING INTO NEXT WEEKEND...AN UPPER LEVEL
DISTURBANCE AND INCREASING MOISTURE WILL RESULT IN HIGHER CHANCES
FOR SHOWERS AND THUNDERSTORMS ALONG WITH COOLER TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AFTER 3 PM.

BAKER/ENTREKIN

In the hours before

Special weather statement, Jun 7, 3:21 PM MDT, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
321 PM MDT SUN JUN 7 2015

COZ048-050-051-072200-
LOGAN COUNTY CO-SEDGWICK COUNTY CO-PHILLIPS COUNTY CO-
321 PM MDT SUN JUN 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PHILLIPS...
NORTHEASTERN LOGAN AND SEDGWICK COUNTIES UNTIL 400 PM MDT...

AT 319 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MARKS BUTTE...OR 16 MILES SOUTHWEST OF JULESBURG...MOVING SOUTHEAST
AT 30 MPH. ANOTHER STORM WAS JUST TO THE EAST OF TWIN BUTTES...ALSO
MOVING SOUTHEAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HOLYOKE...HAXTUN...OVID...SEDGWICK...CROOK...PAOLI...MARKS BUTTE...
FAIRFIELD...SIXTEEN-MILE CORNER...AMHERST AND TWIN BUTTES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4047 10255 4099 10289 4099 10234 4070 10205
TIME...MOT...LOC 2119Z 320DEG 27KT 4085 10252

DANKERS
Local storm report, Jun 7, 4:24 PM MDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
424 PM MDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             10 E HOLYOKE            40.58N 102.11W
06/07/2015  M1.00 INCH       PHILLIPS           CO   TRAINED SPOTTER

0416 PM     HAIL             5 S AMHERST             40.61N 102.17W
06/07/2015  M1.00 INCH       PHILLIPS           CO   TRAINED SPOTTER

0414 PM     HAIL             4 S AMHERST             40.62N 102.17W
06/07/2015  M1.00 INCH       PHILLIPS           CO   TRAINED SPOTTER

0406 PM     HAIL             3 WSW AMHERST           40.66N 102.22W
06/07/2015  M1.00 INCH       PHILLIPS           CO   TRAINED SPOTTER

&&

KFREDIN
Special weather statement, Jun 7, 5:35 PM MDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
535 PM MDT SUN JUN 7 2015

COZ045-049-080015-
WASHINGTON COUNTY CO-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
535 PM MDT SUN JUN 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ADAMS...EASTERN ARAPAHOE
AND SOUTHWESTERN WASHINGTON COUNTIES UNTIL 615 PM MDT...

AT 530 PM MDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS OVER EASTERN ADAMS...EASTERN ARAPAHOE AND SOUTHWEST
WASHINGTON COUNTIES. THE STORMS WERE MOVING SOUTHEAST AT 30 MPH.

THESE THUNDERSTORMS WILL INTERACT WITH AN ADVANCING OUTFLOW BOUNDARY
WHICH MAY CAUSE A FEW SHORT-LIVED FUNNEL CLOUDS TO DEVELOP.
HOWEVER...THE ATMOSPHERE DOES NOT APPEAR UNSTABLE ENOUGH TO PRODUCE
TORNADIC ACTIVITY.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL ALSO BE POSSIBLE
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DEER TRAIL...COTTONWOOD VALLEY...WOODLIN SCHOOL...LINDON...LAST
CHANCE...LEADER...SHAMROCK AND BYERS.

LAT...LON 3999 10432 3998 10340 3958 10337 3957 10415
TIME...MOT...LOC 2330Z 320DEG 26KT 3986 10390

DANKERS
Special weather statement, Jun 7, 8:16 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
816 PM MDT SUN JUN 7 2015

COZ045-080245-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
816 PM MDT SUN JUN 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ADAMS AND CENTRAL
ARAPAHOE COUNTIES UNTIL 845 PM MDT...

AT 816 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
STRASBURG...OR 34 MILES EAST OF DENVER...MOVING EAST AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DEER TRAIL...BYERS AND STRASBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3957 10439 3985 10425 3979 10398 3957 10406
TIME...MOT...LOC 0216Z 289DEG 23KT 3974 10431

RPK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:16 PM MDTSpecial Weather StatementBOUArapahoe29 min
Jun 8, 9:42 AM MDTRiver Flood WarningBOULogan, Morgan, Washington38 hr
Jun 8, 4:29 PM MDTAreal Flood AdvisoryBOUPark24 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.